# SDR JJBA20251002002

- Difficulty date: September 3, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14530634001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, LT GUSSET BTW FR 35-39 FOUND CORRODED. CF3, LT GUSSET BTW FR 35-39 FOUND OUT OF LIMITS. CFIII, LT GUSSET BTW FR 35-39 REPLACED.
